# SDR DLL13961002

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N786DL
- Make and model: Lkheed 10113851
- Aircraft serial: 193A1123
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Condition: Jammed
- Location: L1 Door
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ARRIVAL, L1 DOOR WOULD NOT OPEN.  FOUND SHEET METAL INSULATION SHIELD OVER DOOR RIPPED LOOSE AND JAMMING DOOR.  REMOVED METAL DOOR.  OPERATED NORMALLY.
